MAUDE Adverse Event Report: ELLEX MEDICAL PTY LTD PROSCAN; OPHTHALMIC LASER

ELLEX MEDICAL PTY LTD PROSCAN; OPHTHALMIC LASER
Model Number LP6Y
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
There was an incident reported on the ellex proscan laser used in a (b)(6) eye clinic.During photocoagulation for a retinal tear on a patient, bleeding occurred.
 
Additional Manufacturer Narrative
The doctor treated the bleeding with laser photocoagulation.The bleeding resolved without any complications after the photocoagulation.There was no device problem, the device was verified after the event, and it was within specifications.The device labelling and risk control measures were reviewed and considered adequate.According to the clinical expert, sometimes the laser breaks an inter retinal vessel and bleeding occurs.The energy discharge near the vessels sometimes may be a little high which can cause bleeding.

Brand Name
PROSCAN
Common Device Name
OPHTHALMIC LASER
Manufacturer (Section D)
ELLEX MEDICAL PTY LTD
3-4 second avenue
mawson lakes, 5095
AS  5095
Manufacturer (Section G)
ELLEX MEDICAL PTY LTD
3-4 second avenue
mawson lakes, 5095
AS   5095
Manufacturer Contact
rashmi pillay
3-4 second avenue
mawson lakes, 5095
AS   5095
MDR Report Key14460237
Report Number3002806902-2022-00002
Device Sequence Number4504514
Product Code HQF
UDI-Device Identifier09342395000168
UDI-Public(01)09342395000168(11)200518
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Remedial Action Notification,Inspection,Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLP6Y
Device Catalogue NumberINTEGRESCAN-Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2022
Initial Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale